Alert archive / Pennsylvania / Flash Flood Warnings in 2024
Flash Flood Warning 28, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 29, 2024, 10:48 PM EDT for Juniata County, Perry County, Pennsylvania. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2024, 10:48 PM EDT (02:48 UTC)
- Expired
- Aug 30, 2024, 2:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Juniata County, PA, Perry County, PA
The radar
The State College radar (KCCX), 79 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 11:06 PM EDT | FLASH FLOOD | 3 Ene Port Royal, PA | Reports of basements filling rapidly with water, beginning to fill up. |
| Aug 29, 11:20 PM EDT | FLOOD | 3 Ese Ickesburg, PA | Reports of flooding. |
| Aug 29, 11:30 PM EDT | FLASH FLOOD | 3 Ese Mifflintown, PA | Multiple residences along Miller Hill Road with water rapidly rising in basements. |
| Aug 30, 12:20 AM EDT | FLASH FLOOD | 4 S Ickesburg, PA | Water completely over roadways in and around Eschol Ridge Road. |
| Aug 30, 12:30 AM EDT | FLASH FLOOD | 1 Ne Ickesburg, PA | Car completely submerged on Dever Hollow Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1239 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
000
WGUS51 KCTP 300248
FFWCTP
PAC067-099-300600-
/O.NEW.KCTP.FF.W.0028.240830T0248Z-240830T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
1048 PM EDT Thu Aug 29 2024
The National Weather Service in State College has issued a
* Flash Flood Warning for...
South Central Juniata County in central Pennsylvania...
Central Perry County in south central Pennsylvania...
* Until 200 AM EDT.
* At 1048 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 3 inches of rain have fallen. Additional rainfall amounts of
1 to 2.5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Newport, New Bloomfield, Spruce Hill, Mexico, Ickesburg,
Loysville, Shermansdale, Thompsontown, Millerstown, Landisburg and
East Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4048 7747 4051 7740 4054 7737 4058 7735
4060 7736 4062 7731 4062 7727 4058 7711
4055 7705 4050 7702 4044 7703 4037 7707
4032 7712 4030 7720 4031 7730 4035 7743
4038 7747 4044 7749
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Jurewicz2 follow-up statements
532
WGUS71 KCTP 300257
FFSCTP
Flash Flood Statement
National Weather Service State College PA
1057 PM EDT Thu Aug 29 2024
PAC067-099-300600-
/O.CON.KCTP.FF.W.0028.000000T0000Z-240830T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juniata PA-Perry PA-
1057 PM EDT Thu Aug 29 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY FOR
SOUTH CENTRAL JUNIATA AND CENTRAL PERRY COUNTIES...
At 1057 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain. Reports of significant flash
flooding in and near Thompsontown. A number of road closures, as
well as several basement collapses have been reported.
Between 2 and 3.5 inches of rain have fallen. Additional rainfall
amounts of 1 to 3 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Newport, New Bloomfield, Spruce Hill, Mexico, Ickesburg,
Loysville, Shermansdale, Thompsontown, Millerstown, Landisburg and
East Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4048 7747 4051 7740 4054 7737 4058 7735
4060 7736 4062 7731 4062 7727 4058 7711
4055 7705 4050 7702 4044 7703 4037 7707
4032 7712 4030 7720 4031 7730 4035 7743
4038 7747 4044 7749
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Jurewicz079
WGUS71 KCTP 300558
FFSCTP
Flash Flood Statement
National Weather Service State College PA
158 AM EDT Fri Aug 30 2024
PAC067-099-300608-
/O.EXP.KCTP.FF.W.0028.000000T0000Z-240830T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juniata PA-Perry PA-
158 AM EDT Fri Aug 30 2024
...FLASH FLOOD WARNING AT 2 AM EDT EARLY THIS MORNING FOR NORTH
CENTRAL JUNIATA AND CENTRAL PERRY COUNTIES HAS BEEN REPLACED WITH A
FLOOD WARNING...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 4048 7747 4051 7740 4054 7737 4058 7735
4060 7736 4062 7731 4062 7727 4058 7711
4055 7705 4050 7702 4044 7703 4037 7707
4032 7712 4030 7720 4031 7730 4035 7743
4038 7747 4044 7749
$$
Banghoff/BowenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 10:38 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 29, 10:38 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service State College PA 1038 PM EDT Thu Aug 29 2024 .SYNOPSIS... A backdoor cold front will push west across the region today, then stall out near the Ohio border Friday. This boundary will return eastward as a warm front early Saturday, then a cold front will push southeast across the region late in the day or evening. A secondary cold front will likely sweep through the state late Sunday, followed by high pressure building in from the Great Lakes early next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 22Z Update: Best CAMS guidance members of the HREF thus far with respect to the QPF from the slow-moving, strong to briefly severe convection (with a localized flash flood threat) has been the NAM Nest and HRW ARW. Both members look fairly accurate with the placement, coverage and intensity of the TSRA (over the past few hours and into the evening). As dusk approaches, the mean solution of these members (and most other members of the ensemble) focuses the most numerous TSRA and heavy rain threat just to the west of the Middle and Lower Susq Mainstem. 3 hour prob matched mean QPF in the 00-03Z window is between 1-2 inches within the region bounded by KUNV...KIPT...KSEG and KMDT. This will reside in the eastern half of our current flood watch. Localized 3+ inch amounts will be possible where storms briefly backbuild/train over the same location. A bullseye in the Sig Tor parameter (and deep layer moisture flux convergence) across Ncent PA has prompted the issuance of several SPSs that included landspouts - based on VROT values of around 20 kts several KFT AGL. The quick tightening of the LLVL circulation in one storm over NW Lycoming Cty prompted a 30 minute TOR warning. Some of the taller TSRA cores produced nickel to quarter sized hail with public photos sent in from just south of KAOO. SVR TSRA Watch #663 is in effect for much of the Central Ridge and Valley region until 11 PM EDT (03Z) while the flood watch across Scent PA and portions of the Susq Valley continues through midnight EDT (04Z). Temps will be in the 75-80F range early this evening (and in the mid to upper 60s) where some of the heavier rain falls. lows early Friday will be mainly in the low to mid 60s. The shortwave and accompanying threat of showers may take until early Friday morning to clear the eastern counties. However, waning instability should result in diminishing convection by late evening in both coverage and intensity. The backdoor cold front is progged push west of the entire forecast area by late tonight. A moist easterly flow off of the Atlantic should result in widespread stratus along and east of the Appalachians tonight with patchy drizzle possible where the flow ascends the higher terrain of Central PA. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/... Upper level ridging argues for mainly dry weather Friday. However, model soundings indicate the moist southeast flow off the Atlantic will keep the stratus and patchy drizzle locked in over all but the western edge forecast area. Undercutting NBM max temps again Friday appears a good bet based on the expectation of low clouds and the aforementioned warm bias in CAD scenarios. Diurnal heating in the vicinity of the stalled backdoor front could yield an isolated Friday PM shower/tsra along and west of the Allegheny Divide. The stalled front over Western PA is progged to lift back eastward as a warm front Saturday in response to an upstream trough over the Grt Lks. The cold front linked to the upper trough should then traverse the region Sat PM, accompanied by widespread showers/tsra. Latest ensemble plumes indicate areal average rainfall of around a half inch is most likely, but progged instability and high PWATs support significantly higher localized amounts. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... All guidance shows a cold front tracking through the region Saturday night and Monday morning which will lead to showers and thunderstorms. Mostly dry conditions are expected behind the front, though a secondary cold front will move through Sunday night. This frontal passage appears mostly dry, though there could be an increase in cloud cover and a few showers across the northwest. High pressure builds in behind this secondary front on Monday and will provide a taste of fall with dry weather and much cooler temperatures into the middle of next week. High temperatures will range from the mid 60s across the northern tier to the mid to upper 70s in the southeast. Overnight lows will be 5 to 10 degrees below normal with Monday night looking the coldest as the high pressure moving directly overhead will support mainly clear skies and light winds. && .AVIATION /03Z FRIDAY THROUGH TUESDAY/... Late evening update. Main area of showers and storms near UNV, dropping southward toward MDT. Expect most of the activity to taper off by around Midnight. Updated TAFS for current conditions. 00Z TAF package sent. Still a lot of showers and storms across the north, just west of IPT, and along the MD, PA line. While the activity could taper off sooner, used a TEMPO group until 04Z for most of the area, as dewpoints are high, and storms could be slow to die off. Overnight the issue is lower CIGS and visibilities. Expect less chance of showers and storms on Friday, as dewpoints will be a bit lower. Expect much of the day will feature IFR and MVFR conditions. A brief window of VFR conditions will be possible late aft. Not much change for Saturday, main improvement will be later Sunday into Monday, as the cold front moves southeast of the area. Outlook... Fri PM-Sat...Restrictions likely with BKN-OVC skies and chc showers/storms. Sun...Lingering showers, drier air moving in late. Mon and Tuesday...VFR with clear skies and light winds. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight EDT tonight for PAZ012-018-019- 026>028-035-036-041-045-046-049>052-056-063. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...DeVoir/Fitzgerald LONG TERM...Lambert/Bauco AVIATION...Martin/Bowen
Hazardous weather outlook, Aug 29, 10:40 PM EDT, 8 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1040 PM EDT Thu Aug 29 2024 PAZ004>006-010-011-017-024-025-033-034-037-042-053-057>059-065-066- 310245- Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Blair-Somerset- Bedford-Tioga-Sullivan-Columbia-Dauphin-Schuylkill-Lebanon-York- Lancaster- 1040 PM EDT Thu Aug 29 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ064-310245- Adams- 1040 PM EDT Thu Aug 29 2024 ...SEVERE THUNDERSTORM WATCH 663 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ027-028-056-063-310245- Mifflin-Juniata-Perry-Cumberland- 1040 PM EDT Thu Aug 29 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 663 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-310245- Franklin- 1040 PM EDT Thu Aug 29 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-018-019-026-035-041-045-046-049-051-052-310245- Northern Clinton-Northern Centre-Southern Centre-Huntingdon-Fulton- Northern Lycoming-Southern Clinton-Southern Lycoming-Union-Montour- Northumberland- 1040 PM EDT Thu Aug 29 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ050-310245- Snyder- 1040 PM EDT Thu Aug 29 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 663 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Aug 29, 10:09 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1009 PM EDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM Tstm Wnd Dmg 3 W Thompsontown 40.56N 77.29W
08/29/2024 Juniata PA 911 Call Center
Multiple wires down onto roadways in the
vicinity of Country Legend Drive.
&&
NPBLocal storm report, Aug 29, 10:19 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1019 PM EDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Tstm Wnd Dmg 3 SSW Mcalisterville 40.59N 77.30W
08/29/2024 Juniata PA 911 Call Center
Roof blown off of a residence with multiple
wires down. Car trapped between two live
wires on the roadway.
&&
NPBSpecial weather statement, Aug 29, 10:28 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service State College PA
1028 PM EDT Thu Aug 29 2024
PAZ028-056-300300-
Perry PA-Juniata PA-
1028 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL JUNIATA AND CENTRAL
PERRY COUNTIES THROUGH 1100 PM EDT...
At 1028 PM EDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Carlisle. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Newport, New Bloomfield, Ickesburg, Loysville, Thompsontown, and
Landisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and south central Pennsylvania.
&&
LAT...LON 4045 7741 4058 7726 4046 7701 4029 7728
TIME...MOT...LOC 0228Z 304DEG 3KT 4044 7725
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BaucoLocal storm report, Aug 29, 10:38 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1038 PM EDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM Tstm Wnd Dmg 4 WSW Thompsontown 40.55N 77.30W
08/29/2024 Juniata PA 911 Call Center
Large tree on blocking portions of William
Penn Highway.
&&
NPBLocal storm report, Aug 29, 10:41 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1041 PM EDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM Flash Flood 2 WSW Thompsontown 40.56N 77.27W
08/29/2024 Juniata PA 911 Call Center
Three feet of water along Locust Run at
William Penn Highway.
&&
NPBLocal storm report, Aug 29, 10:46 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1046 PM EDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Flash Flood 1 NNE Mcalisterville 40.64N 77.27W
08/29/2024 Juniata PA 911 Call Center
Basement collapse and flooding with basement
walls collapsing.
&&
NPBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:05 PM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Aug 29, 8:09 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton | 3 hr |
| Aug 29, 8:28 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Mifflin, Snyder, Union | 47 min |
| Aug 29, 9:12 PM EDT | Special Weather Statement | CTP | Juniata | 33 min |
| Aug 29, 9:42 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 48 min |
| Aug 29, 10:12 PM EDT | Areal Flood Advisory | CTP | Centre, Huntingdon, Juniata, Mifflin | 3 hr |
| Aug 29, 10:27 PM EDT | Flash Flood Warning | CTP | Juniata, Mifflin | 4 hr |
| Aug 29, 10:28 PM EDT | Special Weather Statement | CTP | Perry | 32 min |
| Aug 30, 12:58 AM EDT | Areal Flood Advisory | CTP | Juniata, Perry | 92 min |
| Aug 30, 1:56 AM EDT | Areal Flood Warning | CTP | Juniata, Mifflin, Perry | 64 min |
| Aug 30, 7:43 PM EDT | Special Weather Statement | CTP | Warren | 17 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.